# SDR MASA00084

- Difficulty date: July 28, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 100865
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 6360 - PHX-TEX - EMERGENCY EXIT LIGHT WAS INOPERATIVE AT THE PAX ENTRY DOOR.  MAINTENANCE REMOVED AND REINSTALLED THE CONNECTOR AT THE POWER SUPPLY.  OPS CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
